Hello, I recently quick taking A LOT of drugs all at the same time (Cold Turkey). I was being "overly treated" by a psychiatrist, and it was causing me problems. So I quit all the drugs alltogether cold turkey. This was about 2 weeks ago. Is it possible that I am having daily hangovers (and just overall feeling sluggish all day long) due to quitting all these meds 2 weeks ago cold turkey?
I have other symptoms as well, so it could be many different things or one major thing that is wrong, who knows.
The meds I quit taking are as follows: Methadone, Adderall, Paxil CR, Xanax (and a few other small ones I can't remember right now). But these are the major ones.
Can they be making me feel this way 2 weeks later?
I wake up feeling hungover, groggy, tired, headache, dehydrated, etc.....
I also, have GI problems (similar to IBS), and gas (overwhemling amounts), shortness of breath (could be because I am a cigarette smoker), massive bloating and abdominal pressure, fatigue, constant headache (like a tight rubberband around my head) - not severe pains, just pressure. Sinus problems, irritability, mood swings, hot flashes, i'm sure there is more.....I'm 36 years old, too young I think for menapause.
Thanks for any advice.